|crixivan and blockage in the testicals?
Jan 19, 2000
what if any effects does crixivan have on the testicals because my friend has seems to be a blockage in one testical and the dr said that crixivan can be the culprit?we wont know about the test results till this week but what else would cause something like this?it is not that painful but one is swollen and kinda sore to the touch can these meds cause things like this to happen to people?if so are they really worth taking and the other thing is when are the companies going to make all natural products that are equilivent to these aids meds?is anyone working on this approach? thank you
Response from Dr. Feinberg
Crixivan does not cause "blockage" of the testicles. Your friend should see a urologist-- this sounds like another problem entirely, and not like a side effect from a drug.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.